# SDR CA050726002

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine
- Part time: 13,617 hours, 14,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE OCCURRED TO PLATING OF FWD SEALING DIAMETER OF BETA CNTRL OIL TRANSFER SLEEVE. DIAMETER INDICATED BOND OF PLATING TO PARENT MATERIAL OF SLEEVE WAS STILL GOOD, WAS SCORING FROM FOD.  EXTRUSION OF PLATE FWD FROM DIAMETER, INDICATION PIECES HAD SEPARATED. PROPSHAFT HAD SCORING OF MATING DIAMETER. AXIAL EXTENT OF SCORING COVERS MOVEMENT OF TRANSFER SLEEVE ALONG PROPSHAFT.  PIECE OF PLATING HAD BECOME DETACHED FROM EDGE OF SMALL HOLES, EXTRUDING FROM SEALING DIAMETER OF BETA CNTRL OIL TRANSFER SLEEVE, HAD CLEARLY BROKEN AWAY.  MAGNETIZATION OF PROP SHAFT WITH DAMAGE TO BETA CNTRL DIAMETERS IS THOUGHT TO BE RESULT OF FRICTIONAL CONTACT BETWEEN SLEEVE AND SHAFT.  PROPSHAFT COULD HAVE BECOME UNREPAIRABLE.
